Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on sectional curvature of an indefinite metric


Author: Katsumi Nomizu
Journal: Proc. Amer. Math. Soc. 89 (1983), 473-476
MSC: Primary 53C50; Secondary 53B30
DOI: https://doi.org/10.1090/S0002-9939-1983-0715869-0
MathSciNet review: 715869
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The properties of sectional curvature for an indefinite metric are further studied following the works of R. S. Kulkarni, L. Graves and the author, S. G. Harris, and M. Dajczer and the author.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C50, 53B30

Retrieve articles in all journals with MSC: 53C50, 53B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715869-0
Keywords: Sectional curvature, indefinite metric, Lorentz metric, timelike $ 2$-planes, spacelike $ 2$-planes
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society